On upper bounds for the pseudo-achromatic index

Nam Po Chiang, Hung-Lin Fu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper, we give another approach to the pseudo-achromatic index and the achromatic index of a graph and study upper bounds for them. We have obtained the following best possible upper bounds: (i) ψ′ (G) ≤ ψ′s(G) ≤ [(e(G) + χ′ (G))/2]; and (ii) ψ′(G) ≤ ψ′s(G) ≤ max1≤k≤[p/2] min{[pΔ(G)/2k], 2k(Δ(G) - 1) + 1}. Using these bounds, the pseudo-achromatic indices of graphs of certain types are obtained which generalize the results of Bouchet (1978), Chiang and Fu (1995), Geller and Kronk (1974) and Jamison (1989) for achromatic indices to pseudo-achromatic indices.

Original languageEnglish
Pages (from-to)79-86
Number of pages8
JournalDiscrete Mathematics
Volume175
Issue number1-3
DOIs
StatePublished - 15 Oct 1997

Fingerprint Dive into the research topics of 'On upper bounds for the pseudo-achromatic index'. Together they form a unique fingerprint.

Cite this